BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Integer programming formulations for thek-edge-connected 3-hop-constrained network design problem

Participants in the publication
I. Diarrassouba (Author)
V. Gabrel (Author)
A. R. Mahjoub (Author)
L. Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
P. Pesneau (Author)

Date of Publication
2016-03

Where published
Networks

Publication Identifiers
ISSN - 0028-3045

Publisher
Wiley

Volume
67
Number
2

Starting page
148
Last page
169

Document Identifiers
DOI - https://doi.org/10.1002/net.21667
URL - http://dx.doi.org/10.1002/net.21667

Rankings
SCIMAGO Q1 (2016) - 1.119 - Computer Networks and Communications
SCIMAGO Q1 (2016) - 1.119 - Information Systems


Export

APA
I. Diarrassouba, V. Gabrel, A. R. Mahjoub, L. Gouveia, P. Pesneau, (2016). Integer programming formulations for thek-edge-connected 3-hop-constrained network design problem. Networks, 67, 148-169. ISSN 0028-3045. eISSN . http://dx.doi.org/10.1002/net.21667

IEEE
I. Diarrassouba, V. Gabrel, A. R. Mahjoub, L. Gouveia, P. Pesneau, "Integer programming formulations for thek-edge-connected 3-hop-constrained network design problem" in Networks, vol. 67, pp. 148-169, 2016. 10.1002/net.21667

BIBTEX
@article{38876, author = {I. Diarrassouba and V. Gabrel and A. R. Mahjoub and L. Gouveia and P. Pesneau}, title = {Integer programming formulations for thek-edge-connected 3-hop-constrained network design problem}, journal = {Networks}, year = 2016, pages = {148-169}, volume = 67 }